Fumiaki Suzuki - Factorization of the Abel-Jacobi maps

epiga:6969 - Épijournal de Géométrie Algébrique, December 21, 2021, Volume 5 - https://doi.org/10.46298/epiga.2021.6969
Factorization of the Abel-Jacobi maps

Authors: Fumiaki Suzuki

    As an application of the theory of Lawson homology and morphic cohomology, Walker proved that the Abel-Jacobi map factors through another regular homomorphism. In this note, we give a direct proof of the theorem.


    Volume: Volume 5
    Published on: December 21, 2021
    Accepted on: December 21, 2021
    Submitted on: December 11, 2020
    Keywords: Mathematics - Algebraic Geometry

    1 Document citing this article

    Share

    Consultation statistics

    This page has been seen 376 times.
    This article's PDF has been downloaded 204 times.